# SDR GTIA2025020338716

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 28,012 hours, 12,368 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451021UF00
- Part serial: T980274001
- Condition: Odor
- Location: Zone 900
- Part time: 481 hours, 234 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA TURNED ON AFT COFFEE POT AND SMELLED ELECTRICAL, COFFEE MAKER WAS HOT ( COFFEE MAKERS )-R&R   COFFEE   MAKER    IAW  CMM   25-35-01    OPS   CHECK   GOOD   PLACARD    REMOVE   MOC   NOTIFIED   THIS CLEAR  NEF   3612221
